Hecke theory for GL(3)
Compositio Mathematica, Volume 29 (1974) no. 1, p. 75-87
@article{CM_1974__29_1_75_0,
     author = {Jacquet, Herv\'e and Shalika, J. A.},
     title = {Hecke theory for $GL(3)$},
     journal = {Compositio Mathematica},
     publisher = {Noordhoff International Publishing},
     volume = {29},
     number = {1},
     year = {1974},
     pages = {75-87},
     zbl = {0318.22022},
     mrnumber = {354559},
     language = {en},
     url = {http://www.numdam.org/item/CM_1974__29_1_75_0}
}
Jacquet, H.; Shalika, J. A. Hecke theory for $GL(3)$. Compositio Mathematica, Volume 29 (1974) no. 1, pp. 75-87. http://www.numdam.org/item/CM_1974__29_1_75_0/

[1 ] I.M. Gelfand and D.A. Kajdan: Representations of GL(n, k) where k is a local field. Institute for Applied Mathematics, No. 942, 1971.

[2] H. Jacquet and R.P. Langlands: Automorphic forms on GL(2). Lecture Notes in Math., No. 114. Springer-Verlag, Berlin and New York, 1970. | MR 401654 | Zbl 0236.12010

[3] H. Jacquet: Automorphic Forms on GL(2), II. Lecture Notes in Math., No. 278. Springer-Verlag, Berlin and New York, 1972. | MR 562503 | Zbl 0243.12005

[4] H. Jacquet and R. Godement: Zeta Functions of Simple Algebras. Lecture Notes in Math., No. 260. Springer-Verlag, Berlin and New York, 1972. | MR 342495 | Zbl 0244.12011

[5] F. Rodier: Whittaker models for admissible representations of reductive p-adic split groups. Harmonic Analysis on Homogeneous Spaces, Proc. of Symp. in Pure Math., Vol. XXVI, A.M.S., Providence, R.I., 1973. | MR 354942 | Zbl 0287.22016

[6] J.A. Shalika: The multiplicity one theorem for GLn. Ann. of Math., Vol. 100, No. 1, 1974. | MR 348047 | Zbl 0316.12010